# SDR CALA2025041703931

- Difficulty date: April 13, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 53,037 hours, 27,422 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Vent
- Condition: Bird Ingestion
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD CAUGHT  IN PAC AIR VENT UNDER AIRCRFT.    FOUND BIRD WHOLE AND INTACT IN LOUVER PANEL, ACCESSED THRU RIGHT WHEEL WELL MLDG DOOR FOR RETRIEVAL, NO ABNORMAL SMELLS OR INDICATIONS NOTED IN CABIN OR FLIGHT DECK, PERFORMED BIRD STRIKE INSPECTION REF AMM 05-51-14. NO DEFECTS NOTED,  ACCESSED THRU RIGHT WHEEL WELL MLDG DOOR FOR RETRIEVAL, NO ABNORMAL SMELLS OR INDICATIONS NOTED IN CABIN OR FLIGHT DECK, PERFORMED BIRD STRIKE INSPECTION REF AMM 05-51-14. NO DEFECTS.
